After being on the depo shot, I now have a problem, the skin on my calves and the tops of my feet are covered?

with brown spots, my doctor said its my pigmentation, but had no suggestions on how to make them go away! Help!!!!

8 Answers

Relevance
  • 1 decade ago
    Favourite answer

    A good fade creme should help. You also might want to try a lemon juice soak for your feet. My daughter-in-law has the same problem and this seems to help.

  • 1 decade ago

    I don't know much about the discoloration but I wanted to tell you about my experience with the shot. I took it for almost 2 years and anything weird I experienced in my body the doctors blamed on the shot. The shot also caused me to gain weight. An outside doctor advised me to get off the shot because it is proven to lower bone density. After I finished the shot, I was advised that my period would come back in 3 to 4 months, but it took a year and a few months to come back. I then learned that for some women it takes up to five years, and others get their periods back but never regain fertility. These may seem like crazy side effects, but they happen quite regularly.

    I know it has nothing to do with your question, but I hate that none of this information is given when you first get the shot. I just want every woman to know what it can really do to you. I know its great not to have a period and not to have to worry about pregnancy, but is it really worth it in the long run?

  • 1 decade ago

    fade cream and seek advice from another doctor as well the depo may have stripped your system of a vitamin or mineral hence the spots

  • 1 decade ago

    go to another doctor,dermatologist are in the ones in charge for that.depo makes u gain unwanted fats!thats why i stopped.if youre scared to get pregnant and is not ready for ligation go use a spermicidal condom or withdrawal system.but if you dont want kids.go get ligated.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 decade ago

    I would suggest a dermatologist, always a good answer when it come to skin care. Good Luck.

  • 1 decade ago

    Gee wiz.

    I hate that shot!!!

    But anyway go to a dermatologist

  • 1 decade ago

    a skin doctor would help you. Other than that, There's nothing you can do.

  • 1 decade ago

    skin bleaching maybe?? I think you can find kits out there somewhere.

Still have questions? Get answers by asking now.